Information Journal Paper
APA:
CopyMATHEW, TH., & JAYAKUMAR, K.. (2006). BIVARIATE SEMI-LOGISTIC DISTRIBUTION AND PROCESSES. JOURNAL OF STATISTICAL RESEARCH OF IRAN (JSRI), 3(2), 159-176. SID. https://sid.ir/paper/129939/en
Vancouver:
CopyMATHEW TH., JAYAKUMAR K.. BIVARIATE SEMI-LOGISTIC DISTRIBUTION AND PROCESSES. JOURNAL OF STATISTICAL RESEARCH OF IRAN (JSRI)[Internet]. 2006;3(2):159-176. Available from: https://sid.ir/paper/129939/en
IEEE:
CopyTH. MATHEW, and K. JAYAKUMAR, “BIVARIATE SEMI-LOGISTIC DISTRIBUTION AND PROCESSES,” JOURNAL OF STATISTICAL RESEARCH OF IRAN (JSRI), vol. 3, no. 2, pp. 159–176, 2006, [Online]. Available: https://sid.ir/paper/129939/en